# SDR ASOA2016010614335

- Difficulty date: January 6, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 37,496 hours, 34,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-525
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE INTERCOSTAL CRACKED AT WL 76.00 BETWEEN FS 621.00 AND 625.30.  REMOVED CRACKED BRACKET, INSTALLED NEW BRACKET AT AFT EQUIPMENT BY APU SUPPORT, RT AND LT FWD POST UPPER INBD GUIDE IAW SRM 51-42-13.
